# SDR SWAA2021033160309

- Difficulty date: January 7, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 68,079 hours, 40,102 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR PANEL 222DF HAS A DAMAGED INSERT WITH LOWER SKIN DAMAGE. / REPAIRED DAMAGED LOWER SKIN AND REPLACED DAMAGED INSERT ON FWD FLOOR PANEL 222DF IAW SRM 53-00-50-2R-4.
